# SDR 20000406SH033

- Difficulty date: October 14, 1999
- Submitted: April 6, 2000
- Operation: General aviation
- Aircraft: N118LL
- Make and model: Bolkms BK117A3
- Aircraft serial: 7097
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro
- Part number: 40205773
- Part serial: 83012881
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DIRECTIONAL GYRO UNSERVICEABLE UPON INSTALLATION.  COMPASS READS 90 PERCENT OFF.   REMOVED AND REPLACED.  (X)
